# SDR 00FDEA00551

- Difficulty date: August 14, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 4,363 hours, 935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP SEAT TRACK AT BS 635, LBL 3.5 FOUND WITH CRACK APPROX 4 INCHES LONG.  *  S/D*  REMOVED AND REPLACED PER SRM 53-70-00 FIG 1 VOL I.
